# SDR ASAA2022070138895

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,724 hours, 15,363 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Water Separator
- Part number: 23404001
- Part serial: 4008
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 51,719 hours, 15,362 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PACK SPEWED HAIL & RAN AT AN ABNORMALLY HIGH LEVEL. HAIL SPEWED OUT OF FO VENTS ONLY, NOT IN PASSENGER CABIN. GROUNDED - YES. PERFORMED PTC BITE BOTH CONTROLLERS IAW B737-800 FIM 21-62 TASK 801 NO FAULTS. PERFORMED ICE IN CABIN FIM 21-51 TASK 801 THOUGH STEP 4. SPRAY NOZZLE OPERATES NORMALLY. SUSPECT WATER SEPARATOR. L-PACK R&R HIGH PRESSURE WATER SEPARATOR ASSY REF B737-800 AMM 21-51-08-400-802OPS NRML, LEAK CK GOOD.
